Previous |  Up |  Next


Title: An oscillation criterion for $n$-th order nonlinear differential equations with retarded arguments (English)
Author: Grace, Said R.
Author: Lalli, Bikkar S.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 34
Issue: 1
Year: 1984
Pages: 18-(21)
Summary lang: Russian
Category: math
MSC: 34C10
MSC: 34C11
idZBL: Zbl 0543.34056
idMR: MR731976
DOI: 10.21136/CMJ.1984.101922
Date available: 2008-06-09T14:57:35Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] S. R. Grace, B. S. Lalli. : Oscillation theorems for n-th order delay differential equations.J. Math. Anal. Appl., 91 (1983), 352-366. MR 0690876, 10.1016/0022-247X(83)90157-9
Reference: [2] M. K. Grammatikopoulos Y. G. Sficas, V. A. Staikos: Oscillatory properties of strongly superlinear differential equations with deviating arguments.J. Math. Anal. Appl., 67 (1979), 171-187. MR 0524471, 10.1016/0022-247X(79)90015-5
Reference: [3] J. Ohriska: Sufficient conditions for the oscillation of nth order nonlinear delay differential equation.Czech. Math. J., 30 (105) 1980, 490-497. MR 0583628


Files Size Format View
CzechMathJ_34-1984-1_3.pdf 419.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo